# SDR FDEA2020080314742

- Difficulty date: July 14, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: A53832103206
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB LOCATED FRAME 43 -Y1203 HORIZONTAL PRESSURE DECK RH SIDE PERFORMED PERMANENT REPAIR EXACTLY LOCATION ON WEB ON FR 47 ON -Y1203   HORIZONTAL PRESSURE DECK AREA RH SIDE IAW  SRM 53-15-15, FIG 201, SHEET 2 .
